# SDR ABXA9900521

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46093
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Frame
- Part number: 9750486
- Condition: Cracked
- Location: Ws 145
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STATION XFS 145.00 UPPER TOP CORNER OF AUX TANK, RIGHT WING.  REPAIRED IAW DC8 SRM 57-3-3 AND 57-2-0.
